# SDR QMLA2010071510036

- Difficulty date: July 15, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N563AM
- Make and model: Snias AS350B2
- Aircraft serial: 4387
- Aircraft time: 862 hours, 2,346 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Handle
- Part number: 57455K61
- Condition: Cracked
- Location: Alls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALLS HANDLE CRACKED; SECOND OCCURANCE. FOUND DURING OPERATION OF SYS.  PROBABLE CAUSE FOR CRACK IS STRESS FATIGUE; CORRECTIVE ACTION - REMOVED AND REPLACED WITH SERVICEABLE UNIT.
